# SDR IPXA2024080969072

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 67,862 hours, 23,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Worn
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR WONÂ€™T LATCH. FOUND EXTERIOR DOOR HANDLE CLOSING PAWL WORN, REPLACED SAME USING 20-11-00 AND 52-12-00 DOOR CLOSES NORMALLY AND ALL DOOR WARNINGS OUT
